# SDR USVA8958

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65458351
- Condition: Corrosion
- Location: Fs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED BY CPCP C53-202-02.  CORROSION BULGE AT SKIN LAP STRAP, FS 351, BETWEEN STR 28L-STR 28R.  REPAIRED.  (X)
